American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Bernardo Carvalho. Hyperbolicity, transitivity and the two-sided limit shadowing property. Proc. Amer. Math. Soc. 143 (2015) 657-666.
Abstract, references, and article information   
View Article: PDF

[2] Shuhei Hayashi. A $C^2$ generic trichotomy for diffeomorphisms: Hyperbolicity or zero Lyapunov exponents or the $C^1$ creation of homoclinic bifurcations. Trans. Amer. Math. Soc. 366 (2014) 5613-5651.
Abstract, references, and article information   
View Article: PDF

[3] C. Bonatti, S. Crovisier, N. Gourmelon and R. Potrie. Tame dynamics and robust transitivity chain-recurrence classes versus homoclinic classes. Trans. Amer. Math. Soc. 366 (2014) 4849-4871.
Abstract, references, and article information   
View Article: PDF

[4] Huyi Hu and Yujun Zhu. Quasi-stability of partially hyperbolic diffeomorphisms. Trans. Amer. Math. Soc. 366 (2014) 3787-3804.
Abstract, references, and article information   
View Article: PDF

[5] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[6] Christian Bonatti and Lorenzo J. Díaz. Abundance of $C^1$-robust homoclinic tangencies. Trans. Amer. Math. Soc. 364 (2012) 5111-5148.
Abstract, references, and article information   
View Article: PDF

[7] Artur Avila and Jairo Bochi. Nonuniform hyperbolicity, global dominated splittings and generic properties of volume-preserving diffeomorphisms. Trans. Amer. Math. Soc. 364 (2012) 2883-2907.
Abstract, references, and article information   
View Article: PDF

[8] Masayuki Asaoka. Erratum to ``Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions''. Proc. Amer. Math. Soc. 138 (2010) 1533-1533. MR 2578549.
Abstract, references, and article information   
View Article: PDF

[9] Shuhei Hayashi. Applications of Mañé's $C^2$ connecting lemma. Proc. Amer. Math. Soc. 138 (2010) 1371-1385. MR 2578529.
Abstract, references, and article information   
View Article: PDF

[10] Salvador Addas-Zanata and Fábio Armando Tal. On generic rotationless diffeomorphisms of the annulus. Proc. Amer. Math. Soc. 138 (2010) 1023-1031. MR 2566568.
Abstract, references, and article information   
View Article: PDF

[11] Masayuki Asaoka. Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions. Proc. Amer. Math. Soc. 136 (2008) 677-686. MR 2358509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William Ott and James A. Yorke. Prevalence. Bull. Amer. Math. Soc. 42 (2005) 263-290. MR 2149086.
Abstract, references, and article information   
View Article: PDF

[13] Carlos Gutierrez and Benito Pires. On Peixoto's conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1063-1074. MR 2117207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Miklós Abért and Bálint Virág. Dimension and randomness in groups acting on rooted trees. J. Amer. Math. Soc. 18 (2005) 157-192. MR 2114819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Michael Field and Matthew Nicol. Ergodic theory of equivariant diffeomorphisms: Markov partitions and stable ergodicity. Memoirs of the AMS 169 (2004) MR 2045641.
Book volume table of contents   

[16] Flavio Abdenur, Artur Avila and Jairo Bochi. Robust transitivity and topological mixing for $C^1$-flows. Proc. Amer. Math. Soc. 132 (2004) 699-705. MR 2019946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Vadim Yu. Kaloshin and Brian R. Hunt. A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 28-36. MR 1826993.
Abstract, references, and article information   
View Article: PDF

[18] Vadim Yu. Kaloshin and Brian R. Hunt. A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 17-27. MR 1826992.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1